I take Coumadin for a blood clotting condition and I find it very hard to believe that this is the culprit. When you first start on the regiment, you have to take shots in the stomach along with the pill form for over a week. The shot is the instant acting and the pill is the slow acting. Once the pill catches up and can keep the blood at the thinness required for your condition, then you can stop the shots. If they stood up and collapsed with bleeding, etc., it must be something more potent.
More potent is the assumption here.
There are potent clot busters which are used to emergencies to stop a stroke or pulmonary embolism but even then the risk for a bleed is small and it usually happens internally.
A couple years ago, I had to rush my beagle to the Vet ER after she ate a small block of D-Con (rat poison). I pulled quite a bit of it out of her mouth/throat and the vet induced vomitting at the clinic. But even so, her blood clotting ability had been somewhataffected within the hour it took me to drive her in and get her looked at. She survived.
Anything that fast acting is extremely disturbing. It wasn't the typical rat poison you buy off the hardware store shelf!
I agree with this. I can guarantee if someone put a huge dose of coumadin in my supper I would not develop immediate bleeding as this scenario describes. This is WMD until proven otherwise.
Lettuce or spinach?!!!!!